Drug-induced systemic lupus erythematosus in interferon beta-1b therapy.
Аннотация
Drug-induced systemic lupus erythematosus (SLE) is a rare complication of therapies with some drugs. Breaking out after months or years of therapy with a certain drug, its occurrence is likely to increase with the duration of the medication and the cumulative quantity of the drug. The symptoms of this syndrome include, in particular, arthralgia, myalgia, fever, serositis, skin exanthema and production of antinuclear (ANA) antibodies. In contrast to SLE, its symptoms gradually abate after discontinuation of the inducing agent. The authors describe the case of a 43-year-old patient suffering from multiple sclerosis who experienced drug-induced SLE after 8-year application of interferon (IFN) beta-1b.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.